# SDR FDEA2020043080808

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7103507
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK CROWN AREA DAMAGED AT LEFT HAND STATION 750 , X = 75.25 .  CABIN - SEAT TRACK AT LEFT HAND STATION 750 , X = 75.25 , DAMAGED CROWN EVALUATED AND   FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CROWN   DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   725 TO EXISTING SPLICE STATION 765 X = 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
